# SDR ASAA2023051543211

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 36,461 hours, 11,569 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, A/P B AND A/P A WOULD NOT ENGAGE. RECYCLED F/D AND BOTH AUTOPILOTS OPERATE NORMALLY DURING CLIMB & CRUISE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM TASK 22-11 TASK 856. INCLUDING BITE TEST PER B737-900 AMM TASK 22-11-00-740-806. BOTH AUTO TEST AND INTERACTIVE TEST PASSED. OK FOR SERVICE.
